MAUDE Adverse Event Report: US ENDOSCOPY TRUFREEZE; VENTING SPRAY

US ENDOSCOPY TRUFREEZE; VENTING SPRAY
Model Number 2000516
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of the reported event is being returned to steris for evaluation.Investigation of the reported event is in progress.A follow-up report will be submitted once additional information becomes available.
 
Event or Problem Description
The user facility reported that during a patient procedure their active venting spray catheter began to leak after it was connected to the trufreeze console and the cryo foot pedal was activated.The procedure was completed successfully following a short delay using a pulmonary catheter.No report of injury.
 
Additional Manufacturer Narrative
The device subject of the reported event was returned to steris for evaluation.Upon evaluation, it was discovered that the catheter near the proximal end of the device was broken, however it could not be determined if the catheter broke during a procedure or during the return shipment to steris for evaluation.A cause of the reported event could not be determined.The active venting spray ifu states, "do not use the product if the device does not function properly or there is evidence of damage (e.G.Kinks, bends or damaged packaging).Save the device and packaging and contact your local steris endoscopy product specialist when using a scope, place the catheter through the catheter introducer and into the biopsy or working channel of the scope.Ensure catheter and scope are completely defrosted before repositioning or withdrawing catheter.Withdraw catheter in the straight position.Care should be taken to avoid kinking or fracturing the catheter during handling and insertion into the catheter introducer." a steris account manager conducted in-service training with user facility personnel on the proper use and operation of the active venting spray.A 1-year complaint review confirmed this to be an isolated event.No additional issues have been reported.

Brand Name
TRUFREEZE
Common Device Name
VENTING SPRAY
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key23946471
Report Number1528319-2026-00001
Device Sequence Number10758237
Product Code GEH
UDI-Device Identifier00724995199326
UDI-Public(01)00724995199326(11)250901(17)270901(10)5526
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K223369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2000516
Device Catalogue Number2000516
Device Lot Number(10)5526
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/02/2026
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown